MathSciNet Relay Station
MathSciNet bibliographic data
MR1209991 05A05 (05A10)
Dale, M. R. T.; Moon, J. W. The permuted analogues of three Catalan sets. J. Statist. Plann. Inference 34 (1993), no. 1, 75–87.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement